# SDR HEEA084630

- Difficulty date: February 14, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 9209
- Condition: Inoperative
- Location: Adf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF TRANSCEIVER INOPERATIVE NO AUDIO. FOUND UNIT -15 VOLTS MISSING.  FOUND POWER SUPPLY TRANSISTOR Q105, IC I101 AND RESISTOR R104 ALL BAD.  REPLACED PARTS.  REPAIRED.  BENCH CHECK GOOD.
